On Characteristic Polynomials for Sequences with Maximum Period over Z_<p^m>

この論文をさがす

著者

    • MORIUCHI Tsutomu
    • Department of Information and Electronic Engineering, Yatsushiro National College of Technology
    • NAKAMURA Katsuhiro
    • Department of Mathematics and Informatics, Faculty of Science, Chiba University
    • UEHARA Satoshi
    • Department of Information and Media Sciences, The University of Kitakyushu
    • IMAMURA Kyoki
    • Department of Computer Science and Electronics, Kyushu Institute of Technology

収録刊行物

  • 情報理論とその応用シンポジウム予稿集 = The proceedings of the Symposium on Information Theory and Its Applications

    情報理論とその応用シンポジウム予稿集 = The proceedings of the Symposium on Information Theory and Its Applications 26(1), 61-64, 2003-12-15

参考文献:  7件中 1-7件 を表示

被引用文献:  2件中 1-2件 を表示

各種コード

  • NII論文ID(NAID)
    10013956952
  • NII書誌ID(NCID)
    AA11796188
  • 本文言語コード
    ENG
  • 資料種別
    SHO
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ